MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRL-350
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
 
Event or Problem Description
Patient reported left side there was a "leak" in the implant.Additionally, healthcare professional reported left side rupture and implant exchange from textured to smooth due to the patient's concern of the product.Device remains implanted.
 
Event or Problem Description
Device has been explanted.
 
Event or Problem Description
Healthcare professional additionally reported left side pain.
 
Event or Problem Description
Patient reported left side there was a "leak" and implant exchange from textured to smooth due to the patient's concern of the product.Healthcare professional additionally reported left side rupture, implant exchange from due to concern with "textured" product, and confirmed there was no "pain." device has been explanted and replaced.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified black mold like appearance (60%), an extended opening, flat creases.The device was found to be underweight.A microscopic analysis was performed which identified an extended sharp opening on the posterior side assessed as an unidentified(tear) opening.A dimension measurement of the shell was performed which identified the thickness to be within specification.Based on the device analysis the final assessment is a sharp opening assessed as an unidentified (tear) opening.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10467451
Report Number9617229-2020-13694
Device Sequence Number2476176
Product Code FTR
UDI-Device Identifier10888628007734
UDI-Public10888628007734
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/04/2020
Device Model NumberTRL-350
Device Catalogue NumberTRL-350
Device Lot Number2766684
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2021
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer12/18/2020
01/28/2021
03/18/2021
Initial Report FDA Received Date08/28/2020
Supplement Report FDA Received Date01/14/2021
02/26/2021
04/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;